Chacko, T. M., Susha, D.. (1397). Linear \v{C}ech closure spaces. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07(04), 261-268.
T. M. Chacko; D. Susha. "Linear \v{C}ech closure spaces". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07, 04, 1397, 261-268.
Chacko, T. M., Susha, D.. (1397). 'Linear \v{C}ech closure spaces', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07(04), pp. 261-268.
Chacko, T. M., Susha, D.. Linear \v{C}ech closure spaces. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1397; 07(04): 261-268.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.